MathSciNet Relay Station
MathSciNet bibliographic data
MR2511148 93B36 (93D21)
Zhou, Wuneng; Fang, Jian'an Delay-dependent robust $H_\infty$ admissibility and stabilization for uncertain singular system with Markovian jumping parameters. Circuits Systems Signal Process. 28 (2009), no. 3, 433–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement